Filtrations in Abelian categories with a tilting object of homological dimension two

Xiuping Su, Bernt Tore Jensen, D. Madsen

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Article number1250149
Number of pages15
JournalJournal of Algebra and its Applications
Volume12
Issue number2
DOIs
Publication statusPublished - Mar 2013

Cite this

Filtrations in Abelian categories with a tilting object of homological dimension two. / Su, Xiuping; Jensen, Bernt Tore; Madsen, D.

In: Journal of Algebra and its Applications, Vol. 12, No. 2, 1250149, 03.2013.

Research output: Contribution to journalArticle

@article{bed44ae10cbc40528b0c2eec44b1215a,
title = "Filtrations in Abelian categories with a tilting object of homological dimension two",
author = "Xiuping Su and Jensen, {Bernt Tore} and D. Madsen",
year = "2013",
month = "3",
doi = "10.1142/S0219498812501496",
language = "English",
volume = "12",
journal = "Journal of Algebra and its Applications",
issn = "0219-4988",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Filtrations in Abelian categories with a tilting object of homological dimension two

AU - Su, Xiuping

AU - Jensen, Bernt Tore

AU - Madsen, D.

PY - 2013/3

Y1 - 2013/3

UR - http://www.scopus.com/inward/record.url?scp=84872449772&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1142/S0219498812501496

U2 - 10.1142/S0219498812501496

DO - 10.1142/S0219498812501496

M3 - Article

VL - 12

JO - Journal of Algebra and its Applications

JF - Journal of Algebra and its Applications

SN - 0219-4988

IS - 2

M1 - 1250149

ER -